# SDR FDEA201002170445

- Difficulty date: February 17, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 6517510120
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED - RIGHT HAND LOWER TORQUE BOX WEB, RBL 20.5 AT BS 1223. UPPER   LIGHTING HOLE, FORWARD OF PREVIOUS REPAIR RIVET LINE. REMOVED PREVIOUS REPAIR DOUBLER AT BS 1223, RBL 20.5 IAW SRM 51-30-2. ROUTED OUT DAMAGED AREA IAW SRM 51-10-1. FABRICATED NEW REPAIR DOUBLER IAW SRM 51-40-2 AND 53-10-2. TREATED AND PRIMED DOUBLER IAW SRM 51-10-2. INSTALLED DOUBLER IAW SRM 51-30-2, REV. 102.
